Mathematics Faculty Articles

Title

Double Helical Sequences and Doubly Stochastic Matrices

Document Type

Article

Publication Date

2001

Publication Title

Symmetry: Culture and Science: Quarterly of the International Society for the Interdisciplinary Study of Symmetry (ISIS-Symmetry)

Keywords

Genetic Code, Codons, Tripeptide, Doubly stochastic matrix, Fractal structure, Molecular evolution

ISSN

2073-8994

Volume

12

Issue/No.

3-4: Symmetries in Genetic Information

First Page

307

Last Page

330

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS